Alert archive / Colorado / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 71, NWS Pueblo, CO

June 19, 2008El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 19, 2008, 8:42 PM MDT for El Paso County, Colorado. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2008, 8:42 PM MDT (02:42 UTC)
Expired
Jun 19, 2008, 9:08 PM MDT
In force
26 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon

County El Paso County, CO

What was reported inside it

TimeReportWhereRemark
Jun 19, 8:50 PM MDTHAIL 11 Sse Falcon, COREPORTED RECEIVED FROM AMATEUR RADIO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2008-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 361 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2008-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
361 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
2794 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 200242
SVRPUB
COC041-200415-
/O.NEW.KPUB.SV.W.0071.080620T0242Z-080620T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
842 PM MDT THU JUN 19 2008

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
  THIS INCLUDES EAST CENTRAL COLORADO SPRINGS...

* UNTIL 1015 PM MDT...

* AT 841 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR EAST CENTRAL
  COLORADO SPRINGS...AND WAS MOVING TOWARD THE EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FALCON.
  EXTREME EAST CENTRAL COLORADO SPRINGS.
  SCHRIEVER AFB.
  ELLICOTT.
  YODER.
  TRUCKTON.
  RUSH.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3897 10405 3864 10405 3886 10477 3897 10472
TIME...MOT...LOC 0243Z 280DEG 17KT 3891 10467

$$

METZE
2 follow-up statements
000 
WWUS55 KPUB 200253
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
853 PM MDT THU JUN 19 2008

COC041-200415-
/O.CON.KPUB.SV.W.0071.000000T0000Z-080620T0415Z/
EL PASO CO-
852 PM MDT THU JUN 19 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT
FOR CENTRAL EL PASO COUNTY...

AT 850 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED NEAR
FALCON...OR 11 MILES EAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD
THE EAST AT 27 MPH.

LOCATIONS IMPACTED INCLUDE...
  SCHRIEVER AFB.
  ELLICOTT.
  YODER.
  TRUCKTON.
  RUSH.

AT 850 PM MDT A NATIONAL WEATHER SERVICE SPOTTER SAW QUARTER SIZE 
HAIL NORTHEASTERN COLORADO SPRINGS.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3897 10405 3864 10405 3886 10477 3897 10472
TIME...MOT...LOC 0252Z 279DEG 23KT 3889 10457

$$

METZE
000 
WWUS55 KPUB 200308
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
908 PM MDT THU JUN 19 2008

COC041-200319-
/O.CAN.KPUB.SV.W.0071.000000T0000Z-080620T0415Z/
EL PASO CO-
909 PM MDT THU JUN 19 2008

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR CENTRAL EL
PASO COUNTY...

HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.

LAT...LON 3897 10405 3864 10405 3886 10477 3897 10472
TIME...MOT...LOC 0309Z 279DEG 23KT 3887 10443

$$

METZE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:37 PM MDT, 6 hours 5 minutes earlier.

Area forecast discussion, Jun 19, 2:37 PM MDT, 6 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
237 PM MDT THU JUN 19 2008

.SHORT TERM...
(TONIGHT AND FRIDAY)

SEVERE WEATHER UNDERWAY.  SEVERE THUNDERSTORM WATCH 578 IN EFFECT
UNTIL 02Z FOR THE SOUTHEAST COLORADO PLAINS.  LARGE HAIL AND
LIGHTNING PRIMARY THREATS.

ANOTHER ACTIVE SEVERE WEATHER DAY ACROSS THE PLAINS TOMORROW.
BUSY PERIOD AHEAD. LW

.LONG TERM...
(FRIDAY NIGHT THROUGH THURSDAY)

WILL ONCE AGAIN KEEP THIS DISCUSSION VERY BRIEF DUE TO ONGOING
SEVERE WEATHER. WILL CONTINUE WITH PREVIOUS METEOROLOGICAL THINKING
FOR THE LONG TERM AND WILL PAINT MAJORITY OF IMPENDING GRIDS/ZONES
WITH AT LEAST ISOLATED MAINLY AFTERNOON AND EVENING POPS INTO NEXT
WEEK IN COMBINATION WITH VERY WARM JUNE TEMPERATURES.

PRECIPITATION...AT TIMES SEVERE...IS EXPECTED TO CONTINUE OVER THE
CWFA...ESPECIALLY EASTERN PORTIONS INTO NEXT WEEK AND THEN AS UPPER
RIDGE ATTEMPTS TO BUILD OVER CWFA BY LATER IN THE WEEK...EXPECT THAT
PRECIPITATION POTENTIAL SHOULD DECREASE AS MAXIMUM TEMPERATURES
INCREASE.

&&

.AVIATION...
SEVERE WEATHER AND THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING
AND AGAIN TOMORROW AFTERNOON ALL AREAS...BUT ESPECIALLY FROM THE
SANGRE DE CRISTOS EASTWARD. LW

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

50/77
Hazardous weather outlook, Jun 19, 2:57 PM MDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
257 PM MDT THU JUN 19 2008

COZ058>089-093>099-202100-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
257 PM MDT THU JUN 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS...SOME SEVERE...WILL TRACK EAST ACROSS
THE SOUTHEAST COLORADO PLAINS THROUGH THIS EVENING. THE PRIMARY
THREAT WITH THESE STORM WILL BE HAIL UP TO THE SIZE OF GOLF
BALLS. A FEW STORMS COULD PRODUCE HAIL UP TO THE SIZE OF
BASEBALLS. ADDITIONAL THREATS INCLUDE LIGHTNING...DAMAGING WIND
GUSTS IN EXCESS OF 60 MPH AND HEAVY RAIN. THUNDERSTORM ACTIVITY
WILL DIMINISH OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FRIDAY
THROUGH MONDAY...WITH THE GREATEST COVERAGE OF THUNDERSTORMS
EXPECTED ACROSS THE SOUTHEAST PLAINS. A FEW STORMS COULD BECOME
SEVERE ACROSS THE SOUTHEAST PLAINS FRIDAY AND SATURDAY...PRODUCING
HAIL UP TO 1 INCH IN DIAMETER...WIND GUSTS UP TO 60 MPH...MODERATE
TO HEAVY RAINFALL AND LIGHTNING. ELSEWHERE...THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH...BRIEF LIGHT
RAINFALL...AND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE LIKELY THROUGH 8 PM THIS EVENING ACROSS THE SOUTHEAST COLORADO
PLAINS.

In the hours before

Local storm report, Jun 19, 3:43 PM MDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
343 PM MDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             LAS ANIMAS              38.07N 103.22W
06/19/2008  M0.88 INCH       BENT               CO   TRAINED SPOTTER

&&

TLM
Local storm report, Jun 19, 4:48 PM MDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
448 PM MDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             5 WNW HOEHNE            37.31N 104.46W
06/19/2008  M0.75 INCH       LAS ANIMAS         CO   PUBLIC

            HAIL ENDED AT 435 PM MDT

&&

SHODANIS
Local storm report, Jun 19, 4:59 PM MDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
459 PM MDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             LAS ANIMAS              38.07N 103.22W
06/19/2008  E1.00 INCH       BENT               CO   LAW ENFORCEMENT

&&

DMETZE
Local storm report, Jun 19, 5:03 PM MDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
503 PM MDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             LAS ANIMAS              38.07N 103.22W
06/19/2008  E1.00 INCH       BENT               CO   LAW ENFORCEMENT

0430 PM     HAIL             5 WNW HOEHNE            37.31N 104.46W
06/19/2008  M0.75 INCH       LAS ANIMAS         CO   PUBLIC

            HAIL ENDED AT 435 PM MDT

0325 PM     HAIL             LAS ANIMAS              38.07N 103.22W
06/19/2008  M0.88 INCH       BENT               CO   TRAINED SPOTTER

0303 PM     HAIL             7 NW SPRINGFIELD        37.49N 102.69W
06/19/2008  M1.25 INCH       BACA               CO   TRAINED SPOTTER

0237 PM     HAIL             3 SW PUEBLO             38.24N 104.66W
06/19/2008  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

0232 PM     HAIL             2 SSW PUEBLO            38.24N 104.63W
06/19/2008  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

0225 PM     HAIL             3 N PUEBLO RESERVOIR    38.30N 104.75W
06/19/2008  M1.75 INCH       PUEBLO             CO   NWS EMPLOYEE

0217 PM     HAIL             PUEBLO WEST             38.35N 104.72W
06/19/2008  M2.75 INCH       PUEBLO             CO   AMATEUR RADIO

0215 PM     HAIL             PUEBLO WEST             38.35N 104.72W
06/19/2008  M0.88 INCH       PUEBLO             CO   TRAINED SPOTTER

0212 PM     HAIL             PUEBLO WEST             38.35N 104.72W
06/19/2008  M1.75 INCH       PUEBLO             CO   TRAINED SPOTTER

1249 PM     HAIL             5 NNW PINON             38.52N 104.65W
06/19/2008  E0.88 INCH       EL PASO            CO   TRAINED SPOTTER

            7/8 INCH DIAMETER HAIL LASTED APPROXIMATELY 4 MINUTES

&&

DMETZE
Local storm report, Jun 19, 7:32 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
732 PM MDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     HAIL             1 S CHIVINGTON          38.43N 102.53W
06/19/2008  E0.75 INCH       KIOWA              CO   TRAINED SPOTTER

&&

DMETZE
Local storm report, Jun 19, 8:32 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
832 PM MDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 PM     HAIL             5 NNW PINON             38.52N 104.65W
06/19/2008  E0.88 INCH       EL PASO            CO   TRAINED SPOTTER

            7/8 INCH DIAMETER HAIL LASTED APPROXIMATELY 4 MINUTES

0212 PM     HAIL             PUEBLO WEST             38.35N 104.72W
06/19/2008  M1.75 INCH       PUEBLO             CO   TRAINED SPOTTER

0215 PM     HAIL             PUEBLO WEST             38.35N 104.72W
06/19/2008  M0.88 INCH       PUEBLO             CO   TRAINED SPOTTER

0217 PM     HAIL             PUEBLO WEST             38.35N 104.72W
06/19/2008  M2.75 INCH       PUEBLO             CO   AMATEUR RADIO

0225 PM     HAIL             3 N PUEBLO RESERVOIR    38.30N 104.75W
06/19/2008  M1.75 INCH       PUEBLO             CO   NWS EMPLOYEE

0232 PM     HAIL             2 SSW PUEBLO            38.24N 104.63W
06/19/2008  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

0237 PM     HAIL             3 SW PUEBLO             38.24N 104.66W
06/19/2008  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

0303 PM     HAIL             7 NW SPRINGFIELD        37.49N 102.69W
06/19/2008  M1.25 INCH       BACA               CO   TRAINED SPOTTER

0325 PM     HAIL             LAS ANIMAS              38.07N 103.22W
06/19/2008  M0.88 INCH       BENT               CO   TRAINED SPOTTER

0430 PM     HAIL             5 WNW HOEHNE            37.31N 104.46W
06/19/2008  M0.75 INCH       LAS ANIMAS         CO   PUBLIC

            HAIL ENDED AT 435 PM MDT

0457 PM     HAIL             LAS ANIMAS              38.07N 103.22W
06/19/2008  E1.00 INCH       BENT               CO   LAW ENFORCEMENT

0718 PM     HAIL             1 S CHIVINGTON          38.43N 102.53W
06/19/2008  E0.75 INCH       KIOWA              CO   TRAINED SPOTTER

&&

MW

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:11 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers47 min
Jun 19, 8:56 PM MDTSevere Thunderstorm WarningPUBEl Paso51 min
Jun 20, 1:49 PM MDTSevere Thunderstorm WarningPUBEl Paso56 min
Jun 20, 2:14 PM MDTSevere Thunderstorm WarningPUBKiowa61 min
Jun 20, 2:17 PM MDTTornado WarningPUBEl Paso25 min
Jun 20, 2:27 PM MDTTornado WarningPUBEl Paso, Pueblo63 min
Jun 20, 2:29 PM MDTTornado WarningPUBKiowa45 min
Jun 20, 2:50 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo37 min
Jun 20, 2:56 PM MDTTornado WarningPUBKiowa, Prowers51 min
Jun 20, 3:21 PM MDTSevere Thunderstorm WarningPUBProwers54 min
Jun 20, 3:30 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo60 min
Jun 20, 3:32 PM MDTTornado WarningPUBKiowa, Prowers58 min
Jun 20, 3:42 PM MDTSevere Thunderstorm WarningPUBPueblo52 min
Jun 20, 4:27 PM MDTSevere Thunderstorm WarningPUBOtero, Pueblo35 min
Jun 20, 5:00 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers49 min
Jun 20, 5:19 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo56 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.